# SDR CALA2014042190888

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE H STAB FWD CUT OUT SKIN FOUND CHAFED IN 2 PLACES BELOW BANANA FAIRING APPROX BS 1737, STRINGER 19R.  DAMAGE FOUND BEYOND REPAIRABLE LIMITS.  R & R IAW SRM51-40-02 & DWG 14 8T7320.  RECEIVED FABRICATED PANEL AND INSTALLED IAW DWG.
